# SDR USAA2012010300030

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 9,673 hours, 3,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5227936000681
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EXIT ARMED HANDLE LOOSE.  TIGHTENED L3 EXIT ARMED HANDLE AS REQURIED.
